# SDR 95ZZZM144

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249020
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 7,308 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 4519 - CLE - LEFT PROP RPM FLUCUATION ON APPROACH, THE THE RPM DROPPED TO 1000.  THE PILOT SHUT DOWN THE ENGINE AND LANDED WITHOUT INCIDENT.  REPLACED LEFT PROP CONTROL UNIT.
